# SDR 96ZZZX716

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9237Y
- Make and model: Piper PA-31P
- Aircraft serial: 31P8414022
- Engine: Lyc TIO540V2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: 10382585
- Condition: Not Opening
- Location: Magneto
- Part time: 32 hours
- Component: Bendix, 1068291018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO DEFECTIVE.  BREAKERS NOT OPENING AT THE CORRECT GAP.  ALSO, NOT LUBRICATED.  NEED TO LUBRICATE BREAKERS AND SET CORRECT GAP.  ALSO, FOUND BAD CAPACITOR.
